Skip to Main Content

2017 Northeast Regional OER Summit

OER summit v3

Conference Handouts and Presentations are available at:
https://drive.google.com/drive/folders/0B5yVyCq9_Nq-XzVrNzBBaHZJVkk?usp=sharing

Thank you to the presenters who have shared so far. Please check back for additional materials.

Tuesday & Wednesday, June 13th-14th, 2017 
Northeast Regional OER Summit
University of Massachusetts, Amherst, MA

The Northeast Regional OER Conference Committee, along with Lumen Learning, is excited to announce the upcoming Northeast Regional OER Summit, a multi-state collaborative event for new and experienced OER advocates offering the opportunity to learn and share effective practices in awareness building, implementation, collaboration, strategy, and research. Dr. David Wiley, Chief Academic Officer, Lumen Learning, will be our keynote speaker. Dr. Wiley is a prominent and influential thinker in the world of open education and is credited with developing the concept of open pedagogy. His blog Iterating Toward Openness explores OER, open licensing, and student success. Note the date and keep an eye out for our a final Program, and Registration details.

Day 1:  OER Leadership Day 

  • When: Tuesday, June 13th, 8:00 am to 4:30 pm
  • Where: University of Massachusetts, Amherst, MA
  • Cost: $140
  • Who Should Attend: Campus leaders involved in defining and driving campus strategy around open education initiatives; space limited. 

Day 2:  Northeast Regional OER Summit - Main Conference

  • When: Wednesday, June 14th, 8:00 am to 4:30 pm
  • Where: University of Massachusetts, Amherst, MA
  • Cost: $80
  • Who Should Attend: People engaged in higher ed-focused open education initiatives, including faculty, librarians, instructional technologists, administrators and other campus leaders.

Wednesday June 14 Schedule

8:00am-9:00am - Arrival, Registration, Breakfast

9:00am-9:15am - Welcome

9:15am-10:00am - Morning Keynote: Dr. David Wiley, Lumen Learning

10:10-11:00am - 5 concurrent 50 minute sessions 

11:10am-12:00 - 5 concurrent 50 min sessions 

12:00pm-1:15pm - Lunch with Keynote: Marilyn Billings, UMass Amherst

1:20pm-1:50pm - 5 concurrent 30 min sessions

1:55pm-2:20pm - 5 concurrent 25 min sessions

2:25pm-2:50pm 5 concurrent 25 min sessions

2:55pm-3:20pm - 5 concurrent 25 min sessions

3:30pm-4:15pm - End of Day Panel: Current Trends and The Future of OER

Full session descriptions

Registration

Registration for the Summit is open. Slots for the Leadership Day on June 13 are currently waitlisted. 

Thank you for giving this event your consideration. We hope you can join us. If you have questions, please contact: Sue Tashjian, stashjian@necc.mass.edu or Jody Carson, jcarson@necc.mass.edu

Conference Committee

Bristol Community College

City University of New York

Connecticut Distance Learning Consortium

eCampus Ontario

Granite State College

Holyoke Community College

Housatonic Community College

Lumen Learning

North Shore Community College

Northern Essex Community College

Passaic County Community College

Springfield Technical Community College

State University of New York

Thomas Edison State University

University of Connecticut

University of Massachusetts Amherst

University of New Hampshire

University of Rhode Island

University System of Maryland

The event is funded in part by a $20,000,000 grant awarded by the U.S. Department of Labor’s Employment and Training Administration, Grant # TC-26450-14-60-A-25. This product was created by the grantee and does not necessarily reflect the official position of the U.S. Department of Labor.